Representations by unimodular quadratic Z-lattices.
Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 465-476
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
dyadic representations, global representations, primitive representation of a lattice by a unimodular quadratic lattice, local field, number of inequivalent representations, Dynkin diagrams, strong approximation
@article{MZ_1994__215_1_174622,
author = {Donald G. James},
title = {Representations by unimodular quadratic {Z-lattices.}},
journal = {Mathematische Zeitschrift},
pages = {465--476},
year = {1994},
volume = {215},
number = {1},
zbl = {0790.11028},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174622/}
}
Donald G. James. Representations by unimodular quadratic Z-lattices.. Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 465-476. http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174622/